# SDR 9800169997

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOSS OF ALL RADIO COMMUNICATIONS OCCURRED WITH AIR TRAFFIC CONTROL AFTER TAKEOFF.  FLIGHT WAS RETURNED TO STL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NR 1 VHF COMM TRANSCEIVER, NR 2 MICROPHONE, AND AUDIO CONTROL PANEL.  OPERATIONAL CHECK NORMAL.
